# SDR DALA2024072307422

- Difficulty date: July 11, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 109,775 hours, 15,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pseu
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: R/R PSEU REF B767 AMM 32-09. R/R CARD 07 OF PSEU REF B767-300 AMM 32-09. ALL CHECKS GOOD. (0442204)
